# SDR DALA2019062703894

- Difficulty date: June 26, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 83,961 hours, 38,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fork
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON DOOR FRAME FORK FR25 HOLE H1 (CRACK DIRECTION IS 1 0 AND 4 OCLOCK) IN FWD CARGO COMPARTMENT (2 EA), PERFORMED PERMANENT REPAIR ON DOOR FRAME FOR FR25 HOLE H1 AS PER ER/A 577975-14AD REV 4 AND PRI 577975-14 REV 0,1,2 AND 3
